I have been taking a extremely very low dosage of Prograf (2mg)ever given that my heart transplant and have usually had a ringing in my ears when outdoors sound isnt there. Is it Tinnadus? I’ve usually had it but have just began to truly notice it. Anything I can do? Talk to my medical professional or…..
Reply by Kamichi
A single of the side effects of this drug is hearing abnormalities.
I’d go see the medical doctor – just be secure
Reply by Stephen
Tinnitis is listed as a side influence talk you your cardiologist
Answer by Dr. B
Tinnitus is connected with the use of Prograf. There are several other drugs that can lead to tinnitus, this kind of as Aspirin in higher doses, aminoglycoside antibiotics and high doses of loop diuretics like Furosemide. I never know your other medications, but they really should also be reviewed. Numerous healthcare problems are also connected with tinnitus. Let your heart transplant medical doctor know this. You could want hearing testing and evaluation by an Otolarynologist. Excellent luck.